New Matrix Domain Derived by the Matrix Product


KARAKAYA V. , Simsek N., Dogan K.

FILOMAT, vol.30, no.5, pp.1233-1241, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 5
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1605233k
  • Title of Journal : FILOMAT
  • Page Numbers: pp.1233-1241

Abstract

In this work, we define new sequence spaces by using the matrix obtained by product of factorable matrix and generalized difference matrix of order m. Afterward, we investigate topological structure which are completeness, AK-property, AD-property. Also, we compute the alpha-, beta- and gamma- duals, and obtain bases for these sequence spaces. Finally we give necessary and sufficient conditions on matrix transformation between these new sequence spaces and c, l(infinity).